# SDR IPXA2020111562391

- Difficulty date: October 25, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT INBOARD FLAP VANE DELAMINATED AT LOWER SURFACE.  REMOVED AND REPLACED RT INBOARD FLAP VANE, IAW AMM 27-50-22-00-801 AND AMM 27-50-22-400-801.  (MINOR)
